zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On oscillation of nonlinear second order differential equation with damping term. (English) Zbl 1035.34019
By using integral averaging technique, the authors present new oscillatory criteria for second-order nonlinear differential equations with damping. The obtained results complement and extend related results known in the literature.

MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
WorldCat.org
Full Text: DOI
References:
[1] Baker, J. W.: Oscillation theorems for a second order damped nonlinear differential equation. SIAM J. Math. anal. 25, 37-40 (1973) · Zbl 0239.34015
[2] Bobisud, L. E.: Oscillation of solutions of damped nonlinear differential equations. SIAM J. Math. anal. 18, 601-606 (1970) · Zbl 0206.38005
[3] Butler, G. J.: The oscillatory behavior of a second order nonlinear differential equation with damping. J. math. Anal. appl. 57, 273-289 (1977) · Zbl 0348.34022
[4] Grace, S. R.: Oscillation theorems for second order nonlinear differential equations with damping. Math. nachr. 141, 117-127 (1989) · Zbl 0673.34041
[5] Grace, S. R.: Oscillation criteria for second order nonlinear differential equations with damping. J. austral. Math. soc. Ser. A 49, 43-54 (1990) · Zbl 0725.34030
[6] Grace, S. R.: Oscillation theorems for nonlinear differential equations of second order. J. math. Anal. appl. 171, 220-241 (1992) · Zbl 0767.34017
[7] Grace, S. R.; Lalli, B. S.: Oscillation theorems for certain second order perturbed nonlinear differential equations. J. math. Anal. appl. 77, 205-214 (1980) · Zbl 0443.34031
[8] Grace, S. R.; Lalli, B. S.: Integral averaging technique for the oscillation of second order nonlinear differential equations. J. math. Anal. appl. 149, 277-311 (1990) · Zbl 0697.34040
[9] Grace, S. R.; Lalli, B. S.: Oscillation theorems for second order superlinear differential equations with damping. J. austral. Math. soc. Ser. A 53, 156-165 (1992) · Zbl 0762.34012
[10] Grace, S. R.; Lalli, B. S.; Yeh, C. C.: Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term. SIAM J. Math. anal. 15, 1082-1093 (1984) · Zbl 0563.34042
[11] Grace, S. R.; Lalli, B. S.; Yeh, C. C.: Addendum: oscillation theorems for nonlinear second order differential equations with a nonlinear damping term. SIAM J. Math. anal. 19, 1252-1253 (1988) · Zbl 0651.34028
[12] Harris, B. J.: On the oscillation of solutions of linear differential equations. Mathematika 31, 214-226 (1984) · Zbl 0574.34015
[13] Hartman, P.: On nonoscillatory linear differential equations of second order. Amer. J. Math. 74, 389-400 (1952) · Zbl 0048.06602
[14] Kamenev, I. V.: An integral criterion for oscillation of linear differential equations. Mat. zametki 23, 249-251 (1978) · Zbl 0386.34032
[15] Li, H. J.: Oscillation criteria for second order linear differential equations. J. math. Anal. appl. 194, 217-234 (1995) · Zbl 0836.34033
[16] Philos, Ch.G.: Oscillation theorems for linear differential equations of second order. Arch. math. 53, 483-492 (1989) · Zbl 0661.34030
[17] Rogovchenko, Yu.V.: Note on `oscillation criteria for second order linear differential equations’. J. math. Anal. appl. 203, 560-563 (1996) · Zbl 0862.34024
[18] Rogovchenko, Yu.V.: Oscillation theorems for second order equations with damping. Nonlinear anal. (1999)
[19] Rogovchenko, Yu.V.: Oscillation criteria for second order nonlinear perturbed differential equations. J. math. Anal. appl. 215, 334-357 (1997) · Zbl 0892.34031
[20] Rogovchenko, Yu.V.: Oscillation criteria for certain nonlinear differential equations. J. math. Anal. appl. 229, 399-416 (1999) · Zbl 0921.34034
[21] Swanson, C. A.: Comparison and oscillation theory of linear differential equations. (1968) · Zbl 0191.09904
[22] Wintner, A.: A criterion of oscillatory stability. Quart. appl. Math. 7, 115-117 (1949) · Zbl 0032.34801
[23] Wong, J. S. W.: A second order nonlinear oscillation. Funkcial. ekvac. 11, 207-234 (1968) · Zbl 0184.12202
[24] Yan, J.: A note on an oscillation criterion for an equation with damped term. Proc. amer. Math. soc. 90, 277-280 (1984) · Zbl 0542.34028
[25] Yan, J.: Oscillation theorems for second order linear differential equations with damping. Proc. amer. Math. soc. 98, 276-282 (1986) · Zbl 0622.34027
[26] Yeh, C. C.: Oscillation theorems for nonlinear second order differential equations with damping term. Proc. amer. Math. soc. 84, 397-402 (1982) · Zbl 0498.34023